MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA KIT ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA KIT ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 10800175
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that pca kit asv microbore cv leaked.This occurred on 2 occasions.The following information was provided by the initial reporter: it was reported by the customer they had two defective sets that leaked.
 
Additional Manufacturer Narrative
H.6.Investigation: 60 unused extension sets, model 10800175 lot 20055559, was received by the customer for investigation.10 loose unopened packages of 10800175 and one box of 50 unopened samples were returned.All sets were visual inspected for defects and functionally tested for leakage.No leaks were observed.The customer's complaint that two defective sets leaked could not be verified.A device history record review for model 10800175 lot number 20055559 was performed.The reported defect was found during the production process of this batch and a requalification was performed.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of leakage with lot #20055559 regarding item #10800175.
 
Event or Problem Description

Brand Name
PCA KIT ASV MICROBORE CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12006063
Report Number9616066-2021-51320
Device Sequence Number19043709
Product Code FPA
UDI-Device Identifier50885403234406
UDI-Public50885403234406
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/08/2023
Device Model Number10800175
Device Catalogue Number10800175
Device Lot Number20055559
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1